American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 35 of 35 found      Go to page: 1 2

[31] John E. Brothers. Behavior at the boundary of a solution to Plateau's problem. Bull. Amer. Math. Soc. 79 (1973) 345-349. MR 0315562.
Abstract, references, and article information   
View Article: PDF

[32] H. Blaine Lawson. The equivariant Plateau problem and interior regularity . Trans. Amer. Math. Soc. 173 (1972) 231-249. MR 0308905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] William K. Allard. A regularity theorem for the first variation of the area integrand. Bull. Amer. Math. Soc. 77 (1971) 772-776. MR 0290216.
Abstract, references, and article information   
View Article: PDF

[34] Robert Gulliver II. On regularity of generalized surfaces of constant mean curvature. Bull. Amer. Math. Soc. 77 (1971) 243-245. MR 0268790.
Abstract, references, and article information   
View Article: PDF

[35] Johannes C. C. Nitsche. Surfaces of least area with partially free boundary on a manifold satisfying the chord-arc condition. Bull. Amer. Math. Soc. 76 (1970) 1240-1245. MR 0266069.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 35 of 35 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia